Authors: Dragović, Vladimir 
Radnović, Milena
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On periodical trajectories of the billiard systems within an ellipsoid in Rd and generalized Cayley's condition
Journal: Journal of Mathematical Physics
Volume: 39
Issue: 11
First page: 5866
Last page: 5869
Issue Date: 1-Jan-1998
Rank: M22
ISSN: 0022-2488
DOI: 10.1063/1.532600
Abstract: 
The analytical condition for a trajectory of the billiard system within an ellipsoid of any dimension is given. An interesting property is obtained - every periodical trajectory with the period less than the dimension of the space is placed in a coordinate hyperplane.
Publisher: American Institute of Physics

Show full item record

SCOPUSTM   
Citations

18
checked on Nov 27, 2022

Page view(s)

10
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.